# SDR AALA202102059013

- Difficulty date: February 3, 2021
- Submitted: February 6, 2021
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 32,304 hours, 3,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202366003
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: M2 GALLEY EMERGENCY LIGHT BROKEN. REPLACED LIGHT ASSEMBLY WITH NEW, OPS CHECK GOOD.
